# SDR SIMA20130717006

- Difficulty date: July 17, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,893 hours, 20,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT BEAM IN LAV BETWEEN FR 59 AND 60 IS CORRODED.  REPAIRED RT HAT BEAM IN LAV BETWEEN FR 59 AND 60 IAW EO EM-53MR-2170.
